Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count

Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count

Product ID: B00HUW6PNM Condition: New

Available in other options.
Variations
Sold Out

Product Description

Kirkland Signature Diphenhydramine Hci 25 Mg Allergy Medicine & Antihistaminecompare to Active Ingredient of Benadryl Allergy Generic 1200count, 1count

  • Kirkland Signature Allergy medicine tablets active ingredient is diphenhydramine 25mg, an easy to swallow antihistamine that relieves sneezing
  • Antihistamines temporarily reduce the effects of the natural Chemical histamine in the body and the symptoms caused by hay fever and other upper respiratory allergies
  • Antihistamine allergy relief.
  • Contains diphenhydramine HCl 25mg
  • Compare to Benadryl allergy ultratab

Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 count

Technical Specifications

Country
USA
Brand
KIRKLAND
Manufacturer
Kirkland Brand
Binding
Health and Beauty
PartNumber
536099
IsAdultProduct
Height
4
Length
2.25
Weight
0.3
Width
4.5
Size
600 Count (Pack of 2)
NumberOfItems
1